Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 83, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 83, Number 4 (1977)
Bull. Amer. Math. Soc. 83 (1977)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 83, Number 4 (1977)
Bull. Amer. Math. Soc. 83 (1977)
More Information
Full-text PDF Free Access     Request Permissions
Ultrafilters: Some old and some new results
W. W. Comfort.
Bull. Amer. Math. Soc. 83 (1977), 417-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454893
Infinite loop space theory
J. P. May.
Bull. Amer. Math. Soc. 83 (1977), 456-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451235
Cell-like mappings and their generalizations
R. C. Lacher.
Bull. Amer. Math. Soc. 83 (1977), 495-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0645403
Holomorphic curves in algebraic manifolds
Bernard Shiffman.
Bull. Amer. Math. Soc. 83 (1977), 553-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440075
Extensions of Hardy spaces and their use in analysis
Ronald R. Coifman and Guido Weiss.
Bull. Amer. Math. Soc. 83 (1977), 569-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447954
Abraham Robinson, 1918-1974
Angus J. Macintyre.
Bull. Amer. Math. Soc. 83 (1977), 646-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0532706
Closure theorems for spaces of entire functions
Loren D. Pitt.
Bull. Amer. Math. Soc. 83 (1977), 732-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435408
Inverse scattering for the Klein-Gordon equation
G. Perla Menzala.
Bull. Amer. Math. Soc. 83 (1977), 735-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442511
Obstruction theory in 3-dimensional topology: classification theorems
Harrie Hendriks.
Bull. Amer. Math. Soc. 83 (1977), 737-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438341
Markov cell structures
F. T. Farrell and L. E. Jones.
Bull. Amer. Math. Soc. 83 (1977), 739-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436217
Some estimations in the topology of simply-connected algebraic surfaces
B. Moishezon.
Bull. Amer. Math. Soc. 83 (1977), 741-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440567
Semiamarts and finite values
Ulrich Krengel and Louis Sucheston.
Bull. Amer. Math. Soc. 83 (1977), 745-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436314
A truncation process for reductive groups
James Arthur.
Bull. Amer. Math. Soc. 83 (1977), 748-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480886

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A mathematical theory of evidence, by Glenn Shafer.
Reviewer: Terrence L. Fine
Bull. Amer. Math. Soc. 83 (1977), 667-672
Review information
Full-text PDF Free Access
Order and potential resolvent families of kernels, by Aurel Cornea and Gabriela Licea.
Reviewer: P. A. Meyer
Bull. Amer. Math. Soc. 83 (1977), 672-676
Review information
Full-text PDF Free Access
Mathematics of organization, by Mircea Malita and Corneliu Zidăroiu.
Reviewer: Laurie Snell
Bull. Amer. Math. Soc. 83 (1977), 676-681
Review information
Full-text PDF Free Access
Finite orthogonal series in the design of digital devices, by M. G. Karpovsky.
Reviewer: Harold S. Stone
Bull. Amer. Math. Soc. 83 (1977), 681-683
Review information
Full-text PDF Free Access
Global variational analysis: Weierstrass integrals on a Riemannian manifold, by Marston Morse.
Reviewer: Stephen Smale
Bull. Amer. Math. Soc. 83 (1977), 683-693
Review information
Full-text PDF Free Access
Rings of quotients, by Bo Stenström.
Reviewer: Lance W. Small
Bull. Amer. Math. Soc. 83 (1977), 693-695
Review information
Full-text PDF Free Access
Sums of independent random variables, by V. V. Petrov.
Reviewer: Harry Kesten
Bull. Amer. Math. Soc. 83 (1977), 696-697
Review information
Full-text PDF Free Access
Mathematical developments arising from Hilbert problems, by Felix E. Browder.
Reviewer: Irving Kaplansky
Bull. Amer. Math. Soc. 83 (1977), 697-699
Review information
Full-text PDF Free Access
Decomposition of multivariate probabilities, by Roger Cuppens.
Reviewer: L. L. Helms
Bull. Amer. Math. Soc. 83 (1977), 699-701
Review information
Full-text PDF Free Access
Sheaf theory, by B. R. Tennison.
Reviewer: R. T. Hoobler
Bull. Amer. Math. Soc. 83 (1977), 702-704
Review information
Full-text PDF Free Access
Mathematical cosmology and extragalactic astronomy, by Irving Ezra Segal.
Reviewer: A. H. Taub
Bull. Amer. Math. Soc. 83 (1977), 705-711
Review information
Full-text PDF Free Access
Cohomology theory of topological transformation groups, by Wu Yi Hsiang.
Reviewer: Glen E. Bredon
Bull. Amer. Math. Soc. 83 (1977), 711-718
Review information
Full-text PDF Free Access
Partial differential equations: theory and technique, by George F. Carrier and Carl E. Pearson.
Reviewer: L. E. Payne
Bull. Amer. Math. Soc. 83 (1977), 718-720
Review information
Full-text PDF Free Access
Topological transformation groups 1: A categorical approach, by J. de Vries.
Reviewer: E. G. Mnes
Bull. Amer. Math. Soc. 83 (1977), 720-731
Review information
Full-text PDF Free Access